UNIGE document Scientific Article
previous document  unige:12472  next document
add to browser collection
Title

Extrapolation at stiff differential equations

Authors
Lubich, Christian
Published in Numerische Mathematik. 1988, vol. 52, no. 4, p. 377-400
Abstract Asymptotic expansions of the global error of numerical methods are well-understood, if the differential equation is non-stiff. This paper is concerned with such expansions for the implicit Euler method, the linearly implicit Euler method and the linearly implicit mid-point rule, when they are applied tostiff differential equations. In this case perturbation terms are present, whose dominant one is given explicitly. This permits us to better understand the behaviour of extrapolation methods at stiff differential equations. Numerical examples, supporting the theoretical results, are included.
Stable URL http://archive-ouverte.unige.ch/unige:12472
Full text
Identifiers
Structures

157 hits

0 download

Update

Deposited on : 2010-11-16

Export document
Format :
Citation style :